Loxodromic Sequences of Tangent Spheres.

H.S.M. Coxeter

Aequationes mathematicae (1968)

  • Volume: 1, page 104-121
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Coxeter, H.S.M.. "Loxodromic Sequences of Tangent Spheres.." Aequationes mathematicae 1 (1968): 104-121. <http://eudml.org/doc/135945>.

author = {Coxeter, H.S.M.},
journal = {Aequationes mathematicae},
keywords = {analytic geometry, projective geometry},
pages = {104-121},
title = {Loxodromic Sequences of Tangent Spheres.},
url = {http://eudml.org/doc/135945},
volume = {1},
year = {1968},

AU - Coxeter, H.S.M.
TI - Loxodromic Sequences of Tangent Spheres.
JO - Aequationes mathematicae
PY - 1968
VL - 1
SP - 104
EP - 121
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/135945
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.